# SDR AALA202412030175

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 81,212 hours, 33,413 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulted
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER GEAR EXTENSION ON FINAL.  L/G DOORS NOT CLOSED CAUTION. PERFORMED GO AROUND COMPLETED ECAM AND CHECKLIST. LEFT MAIN GEAR DOOR ON WHEEL PAGE SHOWS PARTIALLY OPEN. ARFF VISUAL SHOWED CLOSED. DECLARED EMERGENCY AND LANDED WITHOU INCIDENT. MAINTENANCE REPLACED L/H MLG PROX SENSOR 27GA IAW AMM 32-31-73.
